Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Severe Loss Of Appetite Due To H Pylori

excessive weight loss, loss of appetite, nausea, urine more yellow than normal, numb in bottom of feet. Endo and colon..oscopy completed. Hpylori diagnosed. First round of antibiotics completed and the loss of appetite is getting worse. Some discharge from penis also. Idea?
Fri, 28 Aug 2015
Report Abuse
Internal Medicine Specialist 's  Response
H pylori bacteria is intestinal bacteria. It has tendency to stay in base of stomach ulcers. It triggers excess acid formation. This excess acid create stomach discomfort, nausea and decreased appetite. In my opinion dark colored urine is due to dehydration. Hydrate yourself. Avoid spicy and citrus food. Complete the anti H pylori medications as prescribed by your physician. Penile discharge is not related to H pylori infection.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Loading Online Doctors....
Suggest Treatment For Severe Loss Of Appetite Due To H Pylori

H pylori bacteria is intestinal bacteria. It has tendency to stay in base of stomach ulcers. It triggers excess acid formation. This excess acid create stomach discomfort, nausea and decreased appetite. In my opinion dark colored urine is due to dehydration. Hydrate yourself. Avoid spicy and citrus food. Complete the anti H pylori medications as prescribed by your physician. Penile discharge is not related to H pylori infection.